# SDR A6WA201745189

- Difficulty date: August 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017351
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CORRODED AT BS 280, LBL 9 TO RBL 9.   REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-06.
